# SDR ASAA9880236

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK, GOUGES WERE FOUND ON LEFT T/E FLAP OUTBOARD HINGE FITTING.  REPAIRED IAW ASA EA 2750-01066.  (M)
